# SDR CA040819012

- Difficulty date: August 5, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,191 hours
- Engine: Pwa JT8D219
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Condition: Incorrect
- Location: Tail Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, TAIL CONE ANNUNCIATOR UNSAFE LIGHT WENT ON.  AIRCRAFT LANDED BACK TO DEPARTING AIRPORT.  MAINTENANCE FOUND THE TAIL CONE SAFETY LOCK CABLE BALL END NOT SEATED PROPERLY TO CONTACT THE WARNING SWITCH.  THE INVESTIGATION REVEALED THAT AN INSPECTION/TEST OF TAIL CONE RELEASE MECHANISM WAS PERFORMED ON THE PREVIOUS DAY.  IT HAS BEEN CONCLUDED THAT THE WARNING SWITCH WAS NOT PROPERLY ENGAGED.
